000051233 001 __ 51233
000051233 005 __20141001172746.0
000051233 024 7_ $2 doi $a 10.5565/PUBLMAT_31187_04
000051233 035 __ $9 articleid $a 02102978v31n1p85
000051233 041 __ $a eng
000051233 100 __ $a Kitihara, Kazuaki
000051233 245 1_ $a On a locally convex space admitting a fundamental sequence of strongly bounded subsets
000051233 540 __ $9 info:eu-repo/semantics/openAccess $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000051233 546 __ $a Anglès.
000051233 599 __ $a recerca
000051233 655 _4 $a info:eu-repo/semantics/article
000051233 655 _4 $a info:eu-repo/semantics/publishedVersion
000051233 773 __ $g V. 31 n. 1  (1987) p. 85-109 $t Publicacions de la Secció de Matemàtiques $x 0210-2978
000051233 856 40 $p 25 $s 448577 $u http://ddd.uab.cat/pub/pubsecmat/02102978v31n1/02102978v31n1p85.pdf
000051233 973 __ $f 085 $l 109 $m  $n 1 $v 31 $x 02102978v31n1 $y 1987
000051233 980 __ $a ARTPUB